A class of congruences on a posemigroup.
Semigroup forum, Tome 3 (1971), pp. 173-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133860,
author = {L. O'Carroll},
title = {A class of congruences on a posemigroup.},
journal = {Semigroup forum},
pages = {173--179},
year = {1971},
volume = {3},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133860/}
}
L. O'Carroll. A class of congruences on a posemigroup.. Semigroup forum, Tome 3 (1971), pp. 173-179. http://geodesic.mathdoc.fr/item/SF_1971__3_133860/